# SDR ABXA030068

- Difficulty date: February 9, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- Aircraft time: 53,455 hours, 28,115 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN DOOR BINDED DURING OPENING AND CLOSING. CLEANED AND LUBRICATED FORWARD CABIN ENTRY DOOR. OPERATED DOOR THROUGH SEVERAL CYCLES. NO DISCREPANCIES NOTED.
